Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Level sets of density continuous functions


Authors: Krzysztof Ciesielski and Lee Larson
Journal: Proc. Amer. Math. Soc. 116 (1992), 963-969
MSC: Primary 26A21
DOI: https://doi.org/10.1090/S0002-9939-1992-1149970-2
MathSciNet review: 1149970
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A function $ f:{\mathbf{R}} \to {\mathbf{R}}$ is density continuous if it is continuous when both its range and domain are endowed with the density topology. The level sets of density continuous functions are characterised as those sets which are density closed and ambiguous.


References [Enhancements On Off] (What's this?)

  • [1] Krzysztof Ciesielski and Lee Larson, The space of density continuous functions, Acta Math. Hungar. 58 (1991). MR 1153484 (92m:26004)
  • [2] Krzysztof Ciesielski, Lee Larson, and Krzysztof Ostaszewski, Density continuity versus continuity, Forum Math. 1 (1989), 1-11. MR 1050409 (91c:26003)
  • [3] -, Differentiability and density continuity, Real Anal. Exchange 15 (1989-90), 239-247. MR 1042539 (91b:26007)
  • [4] C. Goffman, C. J. Neugebauer, and T. Nishiura, The density topology and approximate continuity, Duke Math. J. 28 (1961), 497-506. MR 0137805 (25:1254)
  • [5] R. J. O'Malley, Baire* 1 Darboux functions, Proc. Amer. Math. Soc. 60 (1976), 187-192. MR 0417352 (54:5405)
  • [6] K. Ostaszewski, Continuity in the density topology, Real Anal. Exchange 7 (1982), 259-270. MR 657324 (83e:26007)
  • [7] -, Semigroups of density continuous functions, Real Anal. Exchange 14 (1988-89), 104-114. MR 988359 (90b:54027)
  • [8] H. W. Pu and H. H. Pu, Associated sets of Baire* 1 functions, Real Anal. Exchange 8 (1982-83), 479-485. MR 700198 (85j:26006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A21

Retrieve articles in all journals with MSC: 26A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1149970-2
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society